MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000SC-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a spiros closed male luer w/red cap that leaked an unspecified chemotherapy during an intravenous push.The chemotherapy completely covered the patient.There is patient involvement with an unspecified adverse event, but no delay in therapy.No further information was provided.This report captures the second of two events.
 
Additional Manufacturer Narrative
Ten (10) unused units in an opened pouch, list # ch2000sc-10, spiros®, closed male connector w/red cap, 10 units; lot # 4783763 were received for evaluation.Leakage between the poppet and o-ring seal was confirmed on 3 of the 10 new devices.The probable cause of the leaking spiros is due to a molding anomaly on the sealing surface of the poppet sub-component.The device history review for lot number 4756789 was reviewed and there were no relevant non-conformances found.

Brand Name
SPIROS, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10272022
Report Number9617594-2020-00243
Device Sequence Number16987042
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)250301(10)4756789
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Catalogue NumberCH2000SC-10
Device Lot Number4756789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSP CHEMOTHERAPY